# SDR UIEA2025021000126

- Difficulty date: February 10, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 85,162 hours, 17,078 cycles
- System (JASC): 5240 · Service Doors
- Part: Spring
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DIFFICULT TO CLOSE.( .REPLACED SPRING CARTRIDGE ON R1 DOOR HANDLE & OPS CHK OK IAW AMM 52-11-25 )
